# SDR GTIA040024

- Difficulty date: January 7, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD, RIGHT STATION 767-787 HAS MISSING EDGE FILLER, DAMAGED INSERTS, PEELING FIBERGLASS.  FABRICATED NEW CABIN FLOORBOARD.  (M)
